Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 225, NWS Midland/Odessa, TX

September 16, 2016Brewster County, Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 16, 2016, 7:09 PM CDT for Brewster County, Pecos County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 16, 2016, 7:09 PM CDT (00:09 UTC)
Expired
Sep 16, 2016, 8:15 PM CDT
In force
66 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Brewster County, TX, Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 219 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1252 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1568 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS54 KMAF 170009
SVRMAF
TXC043-371-170115-
/O.NEW.KMAF.SV.W.0225.160917T0009Z-160917T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
709 PM CDT FRI SEP 16 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BREWSTER COUNTY IN SOUTHWESTERN TEXAS...
  SOUTH CENTRAL PECOS COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 815 PM CDT

* AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES EAST OF
  MARATHON...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN BREWSTER AND SOUTH CENTRAL PECOS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 2985 10302 3021 10315 3040 10297 3009 10258
TIME...MOT...LOC 0009Z 332DEG 24KT 3020 10296 

HAIL...1.50IN
WIND...60MPH
 
$$

49
1 follow-up statement
858 
WWUS54 KMAF 170050
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
750 PM CDT FRI SEP 16 2016

TXC043-371-170115-
/O.CON.KMAF.SV.W.0225.000000T0000Z-160917T0115Z/
BREWSTER TX-PECOS TX-
750 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN BREWSTER AND SOUTH CENTRAL PECOS COUNTIES...

AT 750 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
LONGFELLOW...OR 24 MILES EAST OF MARATHON...MOVING SOUTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN BREWSTER AND SOUTH CENTRAL PECOS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 2985 10302 3021 10315 3040 10297 3009 10258
TIME...MOT...LOC 0050Z 293DEG 9KT 3015 10283 

HAIL...1.50IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 6:18 PM CDT, 51 minutes earlier.

Area forecast discussion, Sep 16, 6:18 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
618 PM CDT FRI SEP 16 2016

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Outflow boundary moving thru MAF is A focus for storms and have
continued TEMPO TSRA for MAF/FST. Severe storms are possible,
large hail and strong have been reported across parts of the
larger area. Otherwise MVFR CIGS expected at most sites after 06Z
and probably holding thru late morning.

&&

.PREV DISCUSSION... /issued 150 PM CDT FRI SEP 16 2016/

DISCUSSION...
SW flow aloft has been convectively active with a 70kt 3h jet
stretching across the wrn CWFA again today. Meanwhile there is
a surface boundary nearing the nrn CWFA with mostly 60-65 dwpnts
in place. Pre-convective lapse rates are steeper today than
yesterday and along with said moisture this will yield SB CAPES
of 2000-3000 J/KG across much of the area. This with 0-6km bulk
shear of 40kts does support more severe wx today. Our favored
scenario is that the boundary to the n is enhanced/pushed farther
south by convective outflow and will move into the nrn CWFA in
phase with daytime heating and in proximity to the upper jet.
Convergence could increase along the boundary late this
afternoon/early evening when 85h winds increase resulting in the
proliferation of storms INVOF I-20 from Monahans to C. City and
northward. Large hail and strong winds are the main concerns, but
with the boundary a brief spin-up cannot be ruled out (NAM12 0-3km
SRH 276 m2/s2). More of the same is possible Saturday as the main
3h jet kicks out with much of the PB within the left rear quadrant
of said jet. Locally heavy rain will be possible today and
Saturday. Parts of SE NM and the northern tier of the CWFA will be
most susceptible to flooding or flash flooding with precipitable
water from 1-1.5 standard deviations above normal and recent
rainfall. A few -SHRA/-TSRA will be possible across the Trans
Pecos Mtns Sunday, but the main theme will be the resurgence of
the mid level ridge Sunday/Monday and the return of above normal
temps and dry conditions. Mid level flow will be favored to be
from the SE Tue/Wed so temps will cool a few degrees at least
across the PB, not so much farther w.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     68  89  70  93 /  60  30  30  10
Carlsbad                       64  88  65  92 /  20  30  30  10
Dryden                         72  94  72  94 /  20  20  10  10
Fort Stockton                  69  92  70  94 /  30  30  30  10
Guadalupe Pass                 63  82  64  85 /  20  20  30  10
Hobbs                          63  83  64  88 /  40  40  40  10
Marfa                          61  85  62  85 /  30  30  30  20
Midland Intl Airport           68  90  69  93 /  40  30  30  10
Odessa                         68  89  70  92 /  40  40  30  10
Wink                           68  92  69  94 /  30  40  30  10

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&
Hazardous weather outlook, Sep 16, 1:38 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
138 PM CDT FRI SEP 16 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-171845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
138 PM CDT FRI SEP 16 2016 /1238 PM MDT FRI SEP 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED FROM SOUTHEAST NEW MEXICO
INTO THE PERMIAN BASIN THIS AFTERNOON INTO TONIGHT. SOME STORMS
MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING.

LOCALLY HEAVY RAINFALL COULD RESULT IN LOCALIZED FLOODING
CONCERNS...PARTICULARLY IN LOW LYING AREAS AND AREAS WITH POOR
DRAINAGE...AS WELL AS ANY LOCATIONS THAT RECEIVED RECENT RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND
THE PERMIAN BASIN SATURDAY. STORMS MAY BECOME STRONG TO
SEVERE...WITH DAMAGING WINDS...LARGE HAIL...FREQUENT
LIGHTNING...AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT
ACROSS SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Sep 16, 6:26 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
626 PM CDT FRI SEP 16 2016

TXZ060-061-068-170015-
WINKLER TX-ECTOR TX-CRANE TX-
626 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRANE...SOUTHEASTERN
WINKLER AND ECTOR COUNTIES UNTIL 715 PM CDT...

AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PENWELL...OR 15 MILES SOUTHWEST OF WEST ODESSA...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ODESSA...WEST ODESSA...PENWELL...MONAHANS SANDHILLS STATE PARK...
ODESSA SCHELEMEYER FIELD AND PLEASANT FARMS.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 89 AND 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.

LAT...LON 3152 10259 3161 10277 3165 10277 3165 10284
      3172 10297 3200 10251 3192 10232 3169 10230
TIME...MOT...LOC 2325Z 226DEG 25KT 3164 10261

67
Special weather statement, Sep 16, 6:29 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT FRI SEP 16 2016

TXZ052-063-170015-
GLASSCOCK-HOWARD-
629 PM CDT FRI SEP 16 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HOWARD AND NORTHERN
GLASSCOCK COUNTIES...

AT 627 PM CDT...A STRONG THUNDERSTORM WAS LOCATED SOUTH OF LEES...OR
6 MILES NORTH OF GARDEN CITY...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORSAN...SOUTH HAVEN...LOMAX...LEES...ELBOW...NEAR GARDEN CITY.

LAT...LON 3209 10125 3209 10126 3198 10127 3189 10167
      3221 10164 3223 10124
TIME...MOT...LOC 2327Z 240DEG 15KT 3202 10156

49
Special weather statement, Sep 16, 6:51 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 PM CDT FRI SEP 16 2016

TXZ075-081-170030-
BIG BEND AREA TX-PECOS TX-
651 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BREWSTER AND
SOUTHERN PECOS COUNTIES UNTIL 730 PM CDT...

AT 651 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF MARATHON...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
BREWSTER AND SOUTHERN PECOS COUNTIES.

LAT...LON 3019 10314 3036 10302 3022 10267 2998 10282
TIME...MOT...LOC 2351Z 299DEG 14KT 3024 10302
Local storm report, Sep 16, 6:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
655 PM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             ODESSA                  31.85N 102.37W
09/16/2016  E1.00 INCH       ECTOR              TX   AMATEUR RADIO

&&

MSCHULDT
Special weather statement, Sep 16, 7:01 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
701 PM CDT FRI SEP 16 2016

TXZ062-170045-
MIDLAND TX-
701 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR MIDLAND COUNTY UNTIL 745 PM
CDT...

AT 701 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MIDLAND INTERNATIONAL AIR AND SPACE PORT...OR 7 MILES WEST OF
MIDLAND... MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...GREENWOOD...SPRABERRY...COTTON FLAT...
MIDLAND INTERNATIONAL AIR AND SPACE PORT...SKYWEST AIRPORT...
MISSION DORADO...WARFIELD AND MIDLAND AIRPARK.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 122 AND 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.

LAT...LON 3184 10178 3178 10229 3182 10229 3208 10228
      3208 10178
TIME...MOT...LOC 0001Z 246DEG 13KT 3198 10221

67
Special weather statement, Sep 16, 7:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
705 PM CDT FRI SEP 16 2016

TXZ058-075-170045-
REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX-
705 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND
SOUTHEASTERN REEVES COUNTIES UNTIL 745 PM CDT...

AT 705 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF VERHALEN...OR 23 MILES SOUTH OF PECOS...MOVING NORTHEAST
AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
B F GOODRICH TESTING TRACK.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 225 AND 228.

LAT...LON 3139 10323 3138 10322 3137 10319 3137 10316
      3102 10297 3094 10345 3109 10355
TIME...MOT...LOC 0005Z 228DEG 22KT 3108 10342

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 7:01 PM CDTSpecial Weather StatementMAFMidland44 min
Sep 16, 7:05 PM CDTSpecial Weather StatementMAFWard40 min
Sep 16, 7:07 PM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Sep 16, 7:11 PM CDTSpecial Weather StatementMAFEctor49 min
Sep 16, 7:41 PM CDTSpecial Weather StatementMAFBrewster49 min
Sep 16, 7:54 PM CDTSevere Thunderstorm WarningMAFBrewster66 min
Sep 16, 7:57 PM CDTSpecial Weather StatementMAFJeff Davis48 min
Sep 16, 8:03 PM CDTSpecial Weather StatementMAFReeves57 min
Sep 16, 8:09 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
Sep 16, 8:35 PM CDTSpecial Weather StatementMAFBrewster40 min
Sep 16, 8:37 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin38 min
Sep 16, 8:50 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
Sep 16, 9:01 PM CDTSpecial Weather StatementMAFGlasscock59 min
Sep 16, 9:12 PM CDTSpecial Weather StatementMAFGlasscock48 min
Sep 16, 9:13 PM CDTSevere Thunderstorm WarningMAFDawson47 min
Sep 16, 9:40 PM CDTAreal Flood AdvisoryMAFBorden, Dawson, Scurry3 hr
Sep 16, 10:05 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry3 hr
Sep 16, 10:16 PM CDTSpecial Weather StatementMAFPresidio44 min
Sep 16, 11:10 PM CDTSpecial Weather StatementMAFPresidio50 min
Sep 17, 12:49 AM CDTSpecial Weather StatementMAFJeff Davis41 min
Sep 17, 7:25 AM CDTRiver Flood WarningMAFPresidio20 hr
Sep 17, 3:54 PM CDTSpecial Weather StatementMAFReeves51 min
Sep 17, 4:28 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves47 min
Sep 17, 5:11 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves64 min
Sep 17, 5:32 PM CDTSpecial Weather StatementMAFGlasscock43 min
Sep 17, 5:36 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
Sep 17, 5:38 PM CDTSevere Thunderstorm WarningMAFGlasscock67 min
Sep 17, 5:42 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines33 min
Sep 17, 6:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland60 min
Sep 17, 6:11 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Sep 17, 6:11 PM CDTSevere Thunderstorm WarningMAFAndrews64 min
Sep 17, 6:11 PM CDTSevere Thunderstorm WarningMAFGaines64 min
Sep 17, 6:18 PM CDTSpecial Weather StatementMAFJeff Davis57 min
Sep 17, 6:22 PM CDTAreal Flood AdvisoryMAFJeff Davis, Pecos, Reeves3 hr
Sep 17, 6:25 PM CDTAreal Flood AdvisoryMAFMidland3 hr
Sep 17, 6:30 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell60 min
Sep 17, 6:31 PM CDTSevere Thunderstorm WarningMAFCulberson59 min
Sep 17, 6:38 PM CDTSevere Thunderstorm WarningMAFGlasscock52 min
Sep 17, 6:41 PM CDTTornado WarningMAFAndrews, Winkler34 min
Sep 17, 6:55 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.